Aa
A
A
A
Close
Brain/Pituitary Tumors Community
2.18k Members
Avatar universal

“DAWS” while taking Cabergoline?

I am taking cabergoline for microprolactinoma.  Overall it’s been very effective, and I tolerate it well, with one exception.  72 hours after taking the medication (.5 mg pill), I manifest what appear to be withdrawl symptoms.  This has occurred since my very first dose, and was quite surprising to me when it first occurred.  It feels very similar to withdrawal symptoms from an SSRI, or something along those lines.  I have read of people experiencing DAWS when tapering off of cabergoline, but I can’t find any info (nor is my endocrinologist familiar) with anyone experiencing this during the course of treatment.  We are currently trying to taper off of the medication, and this is very difficult for me.  Since I have always manifested these withdrawal-like symptoms, decreasing the frequency that I take the medication is very difficult.  Has anyone else experienced this, or know what causes this?  And any advice on the best way to taper off of this medication, considering my issue?
0 Responses
Have an Answer?
Top Cancer Answerers
Avatar universal
Northern, NJ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Here are 15 ways to help prevent lung cancer.
New cervical cancer screening guidelines change when and how women should be tested for the disease.
They got it all wrong: Why the PSA test is imperative for saving lives from prostate cancer
Everything you wanted to know about colonoscopy but were afraid to ask
A quick primer on the different ways breast cancer can be treated.
Get the facts about this disease that affects more than 240,000 men each year.